# SDR 08FDEA04663

- Difficulty date: November 1, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 33,009 hours, 19,197 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6526173
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR INTERCOSTAL IS CORRODED BS 312-328, LBL 30, WL 208.  REMOVED CORROSION AND INTERCOSTAL AT STA 312 ORIGINAL THICKNESS .075 MATERIAL LOSS .025 REMAINING MATERIAL .050, FOUND OUT OF LIMITS.  FABRICATED NEW INTERCOSTAL, INSTALLED NEW INTERCOSTAL AND SHIM REF BOEING DWR 65-26173, SRM 51-30-2 PG 1-3.  THIS IS CLASSIFIED AS A MINOR REPAIR.
